# SDR TIMA20220314003

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N716MJ
- Make and model: Beech 1900D
- Aircraft serial: UE16
- Aircraft time: 27,035 hours, 34,964 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EXITING RUNWAY ONTO TAXIWAY AIRCRAFT ENCOUNTERED A PATCH OF ICE NEAR THE EDGE OF THE PAVEMENT SURFACE DURING LEFT HAND TURN. AS TURNING REQUIRED BRAKING ACTION TO COMPLETE, LEFT BRAKE WAS INEFFECTIVE. PLACED POWER LEVERS IN REVERSE AND DEPRESSED RIGHT BRAKE TO SLOW AIRPLANE. NOSE OF AIRPLANE VEERED RIGHT AND EXITED THE TAXIWAY SURFACE BY ROUGHLY 5 FEET. PERFORMED GROUND PROP STRIKE MEMORY ITEMS. AIRPLANE CAME TO REST AND INFORMED GROUND CONTROLLER OF SITUATION. AIRPLANE SUFFERED NO DAMAGE. EDWARDS JET CENTER CAME OUT AND TOWED AIRPLANE TO THE UPS RAMP.
